We introduce the concept of a double automorphism of an $A$-graded Lie algebra $L$. Roughly, this is an automorphism of $L$ which also induces an automorphism of the group $A$. It is clear that the set of all double automorphisms of $L$ forms a subgroup in $Aut, L$. In the present paper we prove several nilpotency criteria for a graded Lie algebra admitting a finite group of double automorphisms. One of the obtained results is as follows. Let $A$ be a torsion-free abelian group and $L$ an $A$-graded Lie algebra in which $[L,\underbrace{L_0,ldots,L_0}_{k}]=0$. Assume that $L$ admits a finite group of double automorphisms $H$ such that $C_A(h)=0$ for all nontrivial $hin H$ and $C_L(H)$ is nilpotent of class $c$. Then $L$ is nilpotent and the class of $L$ is bounded in terms of $|H|$, $k$ and $c$ only. We also give an application of our results to groups admitting a Frobenius group of automorphisms.

Double automorphisms of graded Lie algebras / Acciarri, C; Shumyatsky, P. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 387:(2013), pp. 1-10. [http://dx.doi.org/10.1016/j.jalgebra.2012.12.023]

Double automorphisms of graded Lie algebras

Acciarri C;
2013-01-01

Abstract

We introduce the concept of a double automorphism of an $A$-graded Lie algebra $L$. Roughly, this is an automorphism of $L$ which also induces an automorphism of the group $A$. It is clear that the set of all double automorphisms of $L$ forms a subgroup in $Aut, L$. In the present paper we prove several nilpotency criteria for a graded Lie algebra admitting a finite group of double automorphisms. One of the obtained results is as follows. Let $A$ be a torsion-free abelian group and $L$ an $A$-graded Lie algebra in which $[L,\underbrace{L_0,ldots,L_0}_{k}]=0$. Assume that $L$ admits a finite group of double automorphisms $H$ such that $C_A(h)=0$ for all nontrivial $hin H$ and $C_L(H)$ is nilpotent of class $c$. Then $L$ is nilpotent and the class of $L$ is bounded in terms of $|H|$, $k$ and $c$ only. We also give an application of our results to groups admitting a Frobenius group of automorphisms.
387
1
10
Double automorphisms of graded Lie algebras / Acciarri, C; Shumyatsky, P. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 387:(2013), pp. 1-10. [http://dx.doi.org/10.1016/j.jalgebra.2012.12.023]
Acciarri, C; Shumyatsky, P
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0021869313000124-main.pdf

Open access

Descrizione: articolo principale
Tipologia: Versione pubblicata dall'editore
Dimensione 167.5 kB
Formato Adobe PDF
167.5 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1255530
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact